MAUDE Adverse Event Report: OHIO MEDICAL LLC AMVEX FLOWMETER

OHIO MEDICAL LLC AMVEX FLOWMETER
Model Number FM-T-15UO
Health Effect - Clinical Code Death (1802)
Date of Event 01/17/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Ohio medical evaluated existing flowmeter assemblies in stock and no abnormalities or defects were found.Due to the inconsistencies in information provided from (b)(6) medical center's communications, ohio medical will investigate further.
 
Event or Problem Description
Ohio medical was notified by (b)(6) of the supply chain operations department at (b)(6) medical center through our normal complaint collection process on (b)(6) 2021, of an adverse event that occurred involving a flowmeter with power take-off adapter assembly.The brief description of the incident provided was "power take-off was not functioning".Ohio medical service administrator (b)(4) attempted to contact (b)(6) medical center on (b)(4) 2021, by email for further information because the complaint indicated that the product contributed to death, illness, or serious injury, and also to determine when the device would be returned for evaluation.These attempts were unsuccessful as all contacts at (b)(6) medical center failed to respond.On (b)(4) 2021, ohio medical sr.Quality assurance manager (b)(4) spoke with the risk manager, (b)(6) at (b)(6) medical center and she confirmed that the flowmeter assembly did not cause or contribute to the adverse event.This telephone conversation was subsequently confirmed on (b)(4) 2021, via email by (b)(6) medical center risk manager (b)(6).On february 10, 2021, ohio medical received user facility medwatch report (b)(4) via (b)(6).Medwatch report contained a description of the event that was inconsistent with what had previously been reported to ohio medical by (b)(6) medical.Upon receiving medwatch report whose details conflicted with what had been previously reported, ohio medical sr.Quality assurance manager (b)(4) contacted (b)(6) medical center on february 11, 2021, and february 16, 2021, to clarify the inconsistency of information reported.On february 18, 2021, (b)(6) medical center risk manager (b)(6) responded via email that the user facility medwatch report (b)(4) was submitted on january 25, 2021, with the information that was available at that time.Upon discussion with ohio medical on january 27, 2021, additional information had been obtained.(b)(6) medical center risk manager also stated in the february 18th email that they might send an addendum to report (b)(4) to reflect facts known as of january 27, 2021.Ohio medical has requested the flowmeter with power take-off adapter assembly be returned to confirm that the device performed to specification and as intended.On february 19, 2021, (b)(6) medical center risk manager (b)(6) communicated to ohio medical via email that the device has been sequestered and will not be returned; therefore, ohio medical is assessing if an on-site visit to evaluate the device is possible.In this same email communication on february 19, 2021, (b)(6) medical center risk manager has now stated that a combination of the flowmeter assembly and oxygen source contributed to the event.Flowmeters are dependent on a consistent and stable oxygen source.If the facility has issues with its oxygen source oxygen dependent devices are at risk of failure.

Brand Name
AMVEX FLOWMETER
Common Device Name
FLOWMETER
Manufacturer (Section D)
OHIO MEDICAL LLC
1111 lakeside dr
gurnee IL 60031
MDR Report Key11356688
Report Number1419185-2021-00002
Device Sequence Number715176
Product Code CAX
UDI-Device Identifier00628101503000
UDI-Public00628101503000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFM-T-15UO
Device Catalogue NumberFM-15UO-OHPT-S
Device Lot NumberT15UO20157
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;